American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[2] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information   
View Article: PDF

[3] Craig Hodgson and Hidetoshi Masai. On the Number of Hyperbolic $3$-Manifolds of a Given Volume. Contemporary Mathematics 597 (2013) 295-320.
Book volume table of contents   
View Article: PDF

[4] Michael Dewar and M. Ram Murty. A derivation of the Hardy-Ramanujan formula from an arithmetic formula. Proc. Amer. Math. Soc. 141 (2013) 1903-1911.
Abstract, references, and article information   
View Article: PDF

[5] Jean Bourgain and Elena Fuchs. A proof of the positive density conjecture for integer Apollonian circle packings. J. Amer. Math. Soc. 24 (2011) 945-967. MR 2813334.
Abstract, references, and article information   
View Article: PDF

[6] Kathrin Bringmann and Ben Kane. Multiplicative $q$-hypergeometric series arising from real quadratic fields. Trans. Amer. Math. Soc. 363 (2011) 2191-2209. MR 2746680.
Abstract, references, and article information   
View Article: PDF

[7] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[8] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alfred J. van der Poorten. A Note on NUCOMP. Math. Comp. 72 (2003) 1935-1946. MR 1986813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Irving Kaplansky. The forms $x+32y^2$ and $x+64y^2$. Proc. Amer. Math. Soc. 131 (2003) 2299-2300. MR 1963780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roy Adler, Charles Tresser and Patrick A. Worfolk. Topological conjugacy of linear endomorphisms of the 2-torus. Trans. Amer. Math. Soc. 349 (1997) 1633-1652. MR 1407693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wieb Bosma and Peter Stevenhagen. Density computations for real quadratic units. Math. Comp. 65 (1996) 1327-1337. MR 1344607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth Hardy, Pierre Kaplan and Kenneth S. Williams. The representation of a pair of integers by a pair of positive-definite binary quadratic forms . Proc. Amer. Math. Soc. 105 (1989) 847-855. MR 960644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. L. G. Williams. Fundamental systems of formal modular protomorphs of binary forms . Trans. Amer. Math. Soc. 28 (1926) 183-197. MR 1501339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oliver Edmunds Glenn. Errata: ``A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity'' [Trans.\ Amer.\ Math.\ Soc. {\bf 21} (1920), no. 3, 285--312; 1501145] . Trans. Amer. Math. Soc. 22 (1921) 543. MR 1501179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 22 (1921) 101-116. MR 1501162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Oliver Edmunds Glenn. A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity . Trans. Amer. Math. Soc. 21 (1920) 285-312. MR 1501145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Olive C. Hazlett. A theorem on modular covariants . Trans. Amer. Math. Soc. 21 (1920) 247-254. MR 1501143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Oliver Edmunds Glenn. Errata: ``On a new treatment of theorems of finiteness'' [Trans.\ Amer.\ Math.\ Soc. {\bf 20} (1919), no. 3, 203--212; 1501122] . Trans. Amer. Math. Soc. 20 (1919) 356. MR 1501133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Oliver Edmunds Glenn. On a new treatment of theorems of finiteness . Trans. Amer. Math. Soc. 20 (1919) 203-212. MR 1501122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Oliver Edmunds Glenn. Modular concomitant scales, with a fundamental system of formal covariants, modulo $3$, of the binary quadratic . Trans. Amer. Math. Soc. 20 (1919) 154-168. MR 1501118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward Kasner. The cogredient and digredient theories of multiple binary forms . Trans. Amer. Math. Soc. 4 (1903) 86-102. MR 1500626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1